Jensen’s inequality for GG-convex functions

Document Type : Research Paper


Department of Mathematics, Faculty of Mathematical Sciences and Computer, Kharazmi University, Tehran, Iran


In this paper, we obtain Jensen’s inequality for GG-convex functions. Also, we get inequalities alike to Hermite-Hadamard inequality for GG-convex functions. Some examples are given.


Volume 10, Issue 1
November 2019
Pages 1-7
  • Receive Date: 16 December 2017
  • Revise Date: 01 November 2018
  • Accept Date: 05 December 2018